Advertisement

Reactions Weekly

, Volume 1779, Issue 1, pp 162–162 | Cite as

Methotrexate/prednisone/tumour-necrosis-factor-inhibitors

Mycobacterium chelonae infection: 2 case reports
Case report
  • 71 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A case report of five patients presented to Erlangen University Hospital, Germany between 2010 and 2014, described two women, aged 39−77 years, of whom, a 39-year-old woman developed Mycobacterium chelonae infection during immunosuppression therapy with prednisone for rheumatoid arthritis, which worsened during treatment with unspecified tumour necrosis factor blockers for granulomatous leukocytoclastic vasculitis, while a 77-year-old woman developed Mycobacterium chelonae infection during immunosuppression therapy with methotrexate and prednisone for giant-cell arteritis [not all routes stated; dosages and durations of treatments to reactions onsets not stated].

Patient 2: A 39-year-old woman, who had been diagnosed with rheumatoid arthritis of the small joints of the hands and...

Reference

  1. Uslu U, et al. Skin and soft tissue infections caused by mycobacterium chelonae: More common than expected?. Acta Dermato-Venereologica 99: 889-893, No. 10, 2019. Available from: URL: http://doi.org/10.2340/00015555-3230 - Germany

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations